# SDR 04FDEA03263

- Difficulty date: November 29, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER FORWARD INBOARD FLAP LOAD ROLLER HAS EXCESSIVE LATERAL PLAY.  REMOVED AND REPLACED RIGHT HAND INBOARD FLAP INBOARD TRACK LOWER ROLLER IAW FEDEX EA 8-5750- 81513, WING- INBOARD FLAP- INBOARD ROLLER TORQUE REQUIREMENT- CLARIFICATION.
